# SDR SWIA200515279

- Difficulty date: July 8, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,770 hours, 7,598 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE AFTER LANDING.  REPLACED NR 1 AND NR 2 SECU IAW 27-60-05.  OPERATIONAL CHECK GOOD, PN 49-164-05 SN/OFF 343 AND 1052.
